# SDR SCNA20160704097

- Difficulty date: July 4, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 43,385 hours, 26,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AFT LEFT LAVATORY FELL OFF.  ATTACHED THE EXIT SIGN IAW AMM 33-51-01.  OPS CHECKED NORMAL.
